Re: RE: Paraguard (Copper IUD) – Hair Loss
RE: Paraguard (Copper IUD) – Hair Loss
I’ve had the copper IUD for about six months, though inserted a year and a half after the birth of my fourth child. I experienced acne within a month of its insertion and am convinced it’s from the IUD as I’m almost 40! As far as hair loss goes, I suffer from hair loss as well, long before the IUD. Your hair loss could be coincidental, meaning you would experience it without the IUD. You didn’t say how old you are, but my hair loss started in my mid 20’s at the front of my hairline. I saw several dermatologists and they told me it was androgenic hair loss, so it was hereditary and probably due to the fact that I have a higher than average level of testosterone. You could have that checked out to see if that’s causing any hair loss. You may want to remove the IUD, see if the shedding stops and if not after a few months, re-insert it and see what you can find out about alternative reasons your hair is falling out. Good luck!